Article citationsMore>>

C. J. Lu and M. C. Kuo, “Coefficients of Restitution Based on a Fractal Surface Model,” Journal of Applied Mechanics, Vol. 70, No. 3, 2003, pp. 339-345. doi:10.1115/1.1574063

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.